Translator Disclaimer
2019 Counting formulas for CM-types
Masanari Kida
Mosc. J. Comb. Number Theory 8(4): 343-356 (2019). DOI: 10.2140/moscow.2019.8.343

Abstract

We prove various counting formulas for CM-types of CM-fields and use them to construct infinite families of degenerate CM-types.

Citation

Download Citation

Masanari Kida. "Counting formulas for CM-types." Mosc. J. Comb. Number Theory 8 (4) 343 - 356, 2019. https://doi.org/10.2140/moscow.2019.8.343

Information

Received: 14 March 2019; Revised: 17 May 2019; Accepted: 31 May 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07126247
MathSciNet: MR4026542
Digital Object Identifier: 10.2140/moscow.2019.8.343

Subjects:
Primary: 11G15, 14K22

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • 2019
MSP
Back to Top